Well I'm 33 year old male, about 2 months ago I started feeling nausea after eating food since then I've been having bouts of constipation and on and off diaria and then I feel normal for a few days and then it starts all over again, I Also feel chills when I get the diaria symptoms and hot flashes and another weird thing has been happening my anus itches uncontrolebly, this is really ruining my life I went to the doctor and they did the h.pilori test on me I'm still waiting for the results, my question is does anyone have any idea what is going on with me this is really turning my life into hell. Thank you
I have crohnes disease and periods of time where my private areas itched uncontrollably and other than awkwardness I wanted to itch it raw. My md's kept prescribing me meds etc. nothing worked. I saw a holistic therapist that analyzed my urine and did a fecal smear. Finally someone diagnosed me that with the condition I developed east markers an ha to be placed on antibiotics . Itching stopped after 30 days !!!
The doc prescribed me fluconazole and that what got rid. Not prednisone or any anti inflammatory!!
I had diariah, severe stomach pain etc. I was diagnosed when I was 13. I believe the itching was due to an chemical imbalance within the body as you stated (vitamins) in your original post. I am not sure but I know that fluconazole help. Although I have been off them for a while and I feel like the sensation is returning
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.